Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Barrelled spaces and the open mapping theorem


Authors: Taqdir Husain and Mark Mahowald
Journal: Proc. Amer. Math. Soc. 13 (1962), 423-424
MSC: Primary 46.01
DOI: https://doi.org/10.1090/S0002-9939-1962-0150573-8
MathSciNet review: 0150573
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    S. Banach, Théorie des opérations linéares, Monografje Matematyczne, Vol. 1, Warsaw, 1932. N. Bourbaki, Eléments de mathématique, espaces vectoriels topologique, Chapters I-V, Livre V, Hermann, Paris, 1953. M. M. Day, Normed spaces, Springer-Verlag, Berlin, 1958. T. Husain, Locally convex spaces with the $B(\mathcal {J})$-properly, Math. Ann. (to appear). J. Dieudonné et L. Schwartz, La dualité dans les espaces (F) et (LF), Ann. Inst. Fourier Grenoble 1 (1950), 16-101. V. Pták, On complete topological linear spaces, Czechoslovak Math. J. 3 (78) (1953), 301-364. A. P. Robertson and W. Robertson, On the closed graph theorem, Proc. Glasgow Math. Assoc. 3 (1956), 9-12.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.01

Retrieve articles in all journals with MSC: 46.01


Additional Information

Article copyright: © Copyright 1962 American Mathematical Society